Multivariate normal approximation in geometric probability
Penrose, M. D. and Wade, A. R., 2008. Multivariate normal approximation in geometric probability. Journal of Statistical Theory and Practice, 2 (2), pp. 293-326.
Related documents:This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below. (Contact Author)
|Creators||Penrose, M. D.and Wade, A. R.|
|Departments||Faculty of Science > Mathematical Sciences|
Actions (login required)